Authors: Cvetković, Dragoš
Simić, Slobodan 
Title: Graph equations for line graphs and total graphs
Journal: Discrete Mathematics
Volume: 13
Issue: 4
First page: 315
Last page: 320
Issue Date: 1-Jan-1975
ISSN: 0012-365X
DOI: 10.1016/0012-365X(75)90054-0
Abstract: 
All pairs (G,H) of graphs G,H satisfying L(G) = T(H) are determined. The "graph equation" L(G)= T(H) is also solved.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

6
checked on Jan 16, 2022

Page view(s)

19
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.